# SDR USAA2014052800009

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 76,353 hours, 34,178 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: A88004005
- Condition: Failed
- Location: Nr 1 Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL SPOILER 1 FAULT.  NR 1 SPOILERS DID NOT DEPLOY ON LANDING, NO BUFFETING. REPLACED SERVO VLV ON RT SPOILER 1 SERVO CONTROL IAW A320 AMM 27-64-51.
